# SDR SWIA201743752

- Difficulty date: September 1, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 29,434 hours, 28,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD RIB ASSY FOUND WITH FIVE ELONGATED CRACKED, DAMAGED HOLES UNDERNEATH THE INBD FLAP SEAL AT TRAILING EDGE. REPAIRED IAW REO.
